MathSciNet Relay Station
MathSciNet bibliographic data
MR1240608 (94k:46112) 46L05
Haagerup, Uffe; Pisier, Gilles Bounded linear operators between $C\sp *$-algebras. Duke Math. J. 71 (1993), no. 3, 889–925.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement